Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What treatment should be given to the kid who ate eptoin tablet ?

12months old kid consumed eptoin tablets accidentally and doing abnormal things what is the treat ment
Asked On : Mon, 11 Jul 2011
Answers:  2 Views:  234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
Try to vomited out.
Give more water,milk.
Take him to ER for the treatment.
ok and bye.
Answered: Mon, 11 Jul 2011
I find this answer helpful
Pediatrician Dr. Partho Sarathi Roy's  Response

Thanks for your query.
Overdose of phenetoin (eptoin) causes extra pyramidal side effect like abnormal behavior and should be treat at hospital immediately .
Answered: Mon, 11 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor